# SDR UALA2013042502891

- Difficulty date: April 24, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Static Line
- Condition: Frayed
- Location: L4 Door Slide
- Component: Slide
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE STATIC LINE FRAYED.   ESCAPE SLIDE REPLACED.
